Existence and compactness for weak solutions to bellman systems with critical growth

DSpace/Manakin Repository

Existence and compactness for weak solutions to bellman systems with critical growth

Show full item record

Title: Existence and compactness for weak solutions to bellman systems with critical growth
Author(s):
Bensoussan, Alain;
Bulíĉek, M.;
Frehse, J.
Format: text
Item Type: article
Keywords: Stochastic games
Bellman systems
Description: "This research was supported by WCU (World Class University) program through the Korea Science and Engineering Foundation funded by the Ministry of Education, Science and Technology (R31-20007). . . . The support of the Collaborative Research Center (SFB 611) is also acknowledged."
Abstract: We deal with nonlinear elliptic and parabolic systems that are the Bellman systems associated to stochastic differential games as a main motivation. We establish the existence of weak solutions in any dimension for an arbitrary number of equations (\players"). The method is based on using a renormalized sub- and super-solution technique. The main novelty consists in the new structure conditions on the critical growth terms with allow us to show weak solvability for Bellman systems to certain classes of stochastic differential games.
Alternative Title: Discrete And Continuous Dynamical Systems - Series B
ISSN: 1531-3492
Link to Related Resource: http://dx.doi.org/10.3934/dcdsb.2012.17.1729
Persistent Link: http://hdl.handle.net/10735.1/3192
Bibliographic Citation: Bensoussan, A., M. Bulíĉek, and J. Frehse. 2012. "Existence and Compactness for Weak Solutions to Bellman Systems with Critical Growth." Discrete And Continuous Dynamical Systems - Series B 17(6): 1729-1750.
Terms of Use: © 2012 American Institute of Mathematical Sciences

Files in this item

Files Size Format View
SOM-FR-Benoussan-310497.74.pdf 3.454Mb PDF View/Open

This item appears in the following Collection(s)


Show full item record